Alert archive / Indiana / River Flood Warnings in 2011

River Flood Warning 36, NWS Northern Indiana

April 21, 2011Adams County, Wells County, Indiana

NWS Northern Indiana issued this river flood warning at Apr 21, 2011, 11:36 AM EDT for Adams County, Wells County, Indiana. It took effect at Apr 21, 2011, 9:00 PM EDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Apr 21, 2011, 11:36 AM EDT (15:36 UTC)
In effect from
Apr 21, 2011, 9:00 PM EDT
Expired
Apr 22, 2011, 10:39 PM EDT
In force
26 hr
Issued by
NWS Northern Indiana
Flood severity
Minor

Counties Adams County, IN, Wells County, IN

The river

Written for the forecast point Wabash River at Linn Grove (LYNI3).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03322900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

573 
WGUS43 KIWX 211536
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1136 AM EDT THU APR 21 2011

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  WABASH RIVER NEAR LINN GROVE AFFECTING ADAMS AND WELLS COUNTIES

.RECENT HEAVY RAINFALL MAY CAUSE MINOR FLOODING ALONG THE WABASH
RIVER NEAR LINN GROVE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC001-179-221536-
/O.NEW.KIWX.FL.W.0036.110422T0100Z-110425T0400Z/
/LYNI3.1.ER.110422T0100Z.110422T1800Z.110424T0400Z.NO/
1136 AM EDT THU APR 21 2011

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER NEAR LINN GROVE
* FROM THIS EVENING TO LATE SUNDAY NIGHT.
* AT 11 AM THURSDAY THE STAGE WAS 10.2 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE THURSDAY NIGHT AND
  CREST NEAR 11.7 FEET AROUND  2 PM FRIDAY APRIL 22 AND FALL BELOW 
  FLOOD STAGE AROUND 12 AM SUNDAY APRIL 24.
* AT 12.0 FEET...THE FLOODING OF COUNTY ROADS BEGIN.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 11.9 FEET WHICH OCCURRED 
  ON FEB 13 2009.

$$
3 follow-up statements
972 
WGUS83 KIWX 220920
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
520 AM EDT FRI APR 22 2011

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  WABASH RIVER NEAR LINN GROVE AFFECTING ADAMS AND WELLS COUNTIES 
 
.RECENT HEAVY RAINFALL AND ADDITIONAL RAINFALL TODAY AND TONIGHT WILL 
CAUSE MINOR FLOODING ALONG THE WABASH RIVER NEAR LINN GROVE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC001-179-230920-
/O.EXT.KIWX.FL.W.0036.000000T0000Z-110425T0600Z/
/LYNI3.1.ER.110422T1800Z.110423T0600Z.110424T0600Z.NO/
520 AM EDT FRI APR 22 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE WABASH RIVER NEAR LINN GROVE
* UNTIL LATE SUNDAY NIGHT.
* AT 3 AM FRIDAY THE STAGE WAS 10.7 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY AFTERNOON 
  AND CREST NEAR 11.5 FEET AROUND  8 AM SATURDAY APRIL 23 AND FALL 
  BELOW FLOOD STAGE AROUND  2 AM SUNDAY APRIL 24.
* AT 12.0 FEET...THE FLOODING OF COUNTY ROADS BEGIN.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 11.9 FEET WHICH OCCURRED 
  ON FEB 13 2009.

$$
673 
WGUS83 KIWX 221517
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1117 AM EDT FRI APR 22 2011

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  WABASH RIVER NEAR LINN GROVE AFFECTING ADAMS AND WELLS COUNTIES 
  WABASH RIVER NEAR BLUFFTON AFFECTING HUNTINGTON AND WELLS COUNTIES 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... 

  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS
  COUNTIES 
 
.RECENT HEAVY RAINFALL AND ADDITIONAL RAINFALL TODAY AND TONIGHT WILL
CAUSE MINOR FLOODING ALONG THE WABASH RIVER NEAR LINN GROVE AND
BLUFFTON...AND ON THE TIFFIN RIVER NEAR STRYKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC001-179-231517-
/O.EXT.KIWX.FL.W.0036.000000T0000Z-110424T0000Z/
/LYNI3.1.ER.110423T0000Z.110423T0000Z.110423T0000Z.NO/
1117 AM EDT FRI APR 22 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE WABASH RIVER NEAR LINN GROVE
* UNTIL SATURDAY EVENING.
* AT 7 AM FRIDAY THE STAGE WAS 10.7 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE AROUND  8 PM 
  FRIDAY APRIL 22.
* AT 11.0 FEET...AGRICULTURAL FLOODING BEGINS. LOW LANDS EAST OF 
  GENEVA BEGIN TO FLOOD.

$$

INC069-179-231517-
/O.EXT.KIWX.FL.W.0032.000000T0000Z-110426T0100Z/
/BLFI3.1.ER.110422T1800Z.110423T1800Z.110425T0100Z.NO/
1117 AM EDT FRI APR 22 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE WABASH RIVER NEAR BLUFFTON
* UNTIL MONDAY EVENING.
* AT 8 AM FRIDAY THE STAGE WAS 9.8 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY AFTERNOON 
  AND CREST NEAR 11.2 FEET AROUND  2 PM SATURDAY APRIL 23 AND FALL 
  BELOW FLOOD STAGE AROUND  9 PM SUNDAY APRIL 24.
* AT 11.0 FEET...RIVER ROAD AT BLUFFTON BEGINS TO FLOOD.

$$

OHC039-051-171-231517-
/O.CON.KIWX.FL.W.0034.000000T0000Z-000000T0000Z/
/STRO1.1.ER.110421T0630Z.110424T0000Z.000000T0000Z.NO/
1117 AM EDT FRI APR 22 2011

THE FLOOD WARNING CONTINUES FOR
  THE TIFFIN RIVER NEAR STRYKER
* UNTIL FURTHER NOTICE.
* AT 10 AM FRIDAY THE STAGE WAS 11.3 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.7 FEET AROUND  2 
  AM SUNDAY APRIL 24 AND BEGIN FALLING.
* AT 13.0 FEET...FLOOD WATERS BEGIN TO AFFECT SOME FARM BUILDINGS 
  NEAR STRYKER AND FLOOD SOME SECONDARY ROADS.

$$
618 
WGUS83 KIWX 230239
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1039 PM EDT FRI APR 22 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  WABASH RIVER NEAR LINN GROVE AFFECTING ADAMS AND WELLS COUNTIES
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

INC001-179-230309-
/O.CAN.KIWX.FL.W.0036.000000T0000Z-110424T0000Z/
/LYNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1039 PM EDT FRI APR 22 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER NEAR LINN GROVE
* AT 7 PM FRIDAY THE STAGE WAS 10.3 FEET
* FLOOD STAGE IS 11.0 FEET.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 21, 6:45 AM EDT, 4 hours 51 minutes earlier.

Area forecast discussion, Apr 21, 6:45 AM EDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
645 AM EDT THU APR 21 2011

.AVIATION /12Z TAFS/...

VFR CONDITIONS ARE EXPECTED TODAY INTO THIS EVENING...OUTSIDE OF A
POTENTIAL BRIEF PERIOD OF MVFR BR TO START THIS MORNING. WINDS WILL
BE LIGHT TODAY AND VEER EASTERLY BY THIS AFTERNOON AS A SFC RIDGE
TRANSLATES THROUGH. MID/UPPER LEVEL CLOUDS WILL LOWER AND THICKEN
THIS AFTERNOON INTO TONIGHT AS ISENTROPIC LIFT RAMPS UP AHEAD OF AN
APPROACHING TROUGH. RAIN WILL LIKELY DEVELOP AT THE TERMINALS
OVERNIGHT AS A MID LEVEL BAROCLINIC ZONE TIGHTENS OVER THE FA. TOP
DOWN SATURATION PROCESS SHOULD EVENTUALLY YIELD MVFR CIGS TOWARDS
THE END OF THE TAF PERIOD.

&&

.SHORT TERM...

THURSDAY THROUGH FRIDAY NIGHT

QUIET AND WARMER WX WILL PREVAIL TODAY AS A LOW LEVEL RIDGE AXIS
TRAVERSES THE CWA. THERE ARE A FEW POCKETS OF LINGERING STRATOCU
AROUND EARLY THIS MORNING...BUT EXPECT THIS TO CONTINUE TO
DISSIPATE GIVEN CONTINUED SUBSIDENT FLOW AND DRYING. AS A
RESULT...SHOULD SEE PLENTY OF SUNSHINE TODAY...ALTHOUGH IT WILL BE
FILTERED UNDER INCREASING HIGH CLOUDS. ALSO...STARTING TO SEE A
FEW AREAS OF FOG JUST WEST OF THE FA UNDER THE SFC RIDGE. WE MAY
SEE SOME OF THIS IN OUR SOUTHWEST AROUND DAYBREAK. WILL HANDLE WITH
A NOWCAST OR SPS IF PATCHY FOG DEVELOPS FARTHER EWD.

ISENTROPIC LIFT...WITH A 5-6 G/KG MOISTURE TAP WITHIN NEARLY 40
KNOTS OF CROSS ISOBARIC FLOW ON THE 300K SFC...WILL RAMP UP TONIGHT
IN RESPONSE TO AN UPPER LEVEL SHORTWAVE TROUGH ADVANCING EWD INTO
CO/WY. RAIN SHOULD OVERSPREAD AT LEAST THE SOUTHERN HALF OF THE FA
LATE IN THE EVENING INTO FRIDAY MORNING AS THE ASSOCIATED MID LVL
BAROCLINIC ZONE TIGHTENS OVER THE AREA. SHOULD SEE RAIN ALSO DEVELOP
OVER THE NRN CWA THAT WILL BE TIED TO RIGHT ENTRANCE REGION UPPER
DYNAMICS FROM AND EXITING UPPER TROUGH AND DEVELOPING 700 HPA
FRONTOGENESIS. CONTINUED WITH CHC POPS WESTERN TWO THIRDS OF THE FA
00-06Z AND RAISED POPS A BIT 06-12Z. LEFT THUNDER OUT OF THE FCST AS
ANY ELEVATED INSTABILITY AND POTENTIAL FOR HVY RAIN REMAINS JUST
SOUTH OF THE FA. OTHERWISE...IF RAIN DOES SETTLE IN IT WILL WET BULB
OUT TO BE A CHILLY/RAW NIGHT WITH INCREASING EASTERLY SFC WINDS.

FRIDAY AND FRIDAY NIGHT LOOK TO BE EERILY SIMILAR TO THIS PAST
TUESDAY AND TUESDAY NIGHT AS THE ABOVE MENTIONED UPPER TROUGH EJECTS
NEWD TOWARDS THE WESTERN GREAT LAKES. THE RESULTING ADJUSTMENT IN
MASS FIELDS AND A DEVELOPING EXTRATROPICAL CYCLONE TO THE WSW
SUPPORTS ROBUST 925-850 HPA THETA-E ADVECTION INTO THE AREA DURING
THIS TIME...WITH SEVERAL BOUTS OF SHOWERS AND THUNDERSTORMS EXPECTED
IN THIS WAA REGIME. THERE MAY BE A LULL IN THE PRECIPITATION FRIDAY
MORNING AS BETTER LARGE SCALE LIFT EXITS TO THE EAST.
HOWEVER...OPTED TO HOLD WITH INHERITED LIKELY POPS AS ADDITIONAL
CONVECTION COULD FIRE ALONG THE NOSE OF THE 850 HPA LOW LEVEL JET
AND WORK UP THIS WAY. ANY CONVECTION SHOULD REMAIN NON-SEVERE AND
ELEVATED FOR MUCH OF THE DAY AS PRESSURE FALLS TO THE WEST WILL AID
IN KEEPING THE SFC BOUNDARY LOCKED UP TO THE SOUTH...ALLOWING FOR A
STRENGTHENING LOW LEVEL THERMAL INVERSION. DID LOWER FRIDAY/S HIGHS
SEVERAL DEGREES TO MATCH UP CLOSER TO THE 12KM NAM AS IT HANDLED
THIS SIMILAR SITUATION BEST TWO DAYS AGO. ATTENTION THEN TURNS TO
POTENTIAL SEVERE WX FRIDAY NIGHT AS A MODEL CONSENSUS TRACK SFC LOW
NEWD THROUGH OUR EXTREME NW...WHICH MAY ALLOW ANOTHER QLCS/SEVERE
BOWING SEGMENT TO ROLE THROUGH ALONG/SOUTH OF THE NWD ADVANCING SFC
BOUNDARY. FORCING AND THE RESULTANT WIND FIELD DOES NOT LOOK AS
IMPRESSIVE AS THE TUESDAY NIGHT SYSTEM...ALTHOUGH THE 12 KM NAM
DOES DEVELOP AN IMPRESSIVE NOCTURNAL JET EAST OF THE SFC CYCLONE
WITH NEARLY 50 KNOTS OF 0-3 KM BULK SHEAR. INSTABILITY...STRENGTH OF
INVERSION...AND THE NWD PROGRESS OF THE SFC BOUNDARY ARE STILL LARGE
UNCERTAINTIES AT THIS TIME. REGARDLESS...WILL CONTINUE TO HIGHLIGHT
THE SEVERE POTENTIAL IN THE HWO...WITH BEST CHANCES ACROSS THE
SOUTH.

&&

.LONG TERM...
SATURDAY THROUGH WEDNESDAY. ACTIVE PATTERN TO CONT WITH FEW CHNGS TO
GOING FCST. NEXT STRONG SYSTEM ACRS WEST COAST THIS AM TO CARVE
BROAD NRN ROCKIES TROF FRI TO XTND INTO NRN PLAINS DY3. CONSENSUS
FOR SE CO CYCLOGENESIS TO SERVE AS TRIPLE POINT FOR ROBUST
CONVECTION ACRS OZARKS INTO SRN GRTLKS DY2...WITH SFC LOW REACHING
NRN GRTLKS 12 UTC SAT. LATEST ECMWF REMAINS ODD OUTLIER WRT STRENGTH
OF CYCLOGENESIS AND LOLLYGAGS FNTL BNDRY ACRS CWA SAT. PREFERENCE
LIES TOWARD MORE ROBUST SFC-5H FEATURES OF NAM/GFS/GEM/UKMET
CONSENSUS/TREND FOR SAT WITH SFCNTLY STRONG 1000-850MB MFLUX
DIVERGENCE IN WAKE OF FNTL PASSAGE TO SCOUR INSTABILITY/TSRA CHCS
WELL EAST OF CWA. DEEP SWRLY FLOW ERLY NEXT WEEK WL GARNER INCRSD
POOLED MSTR ACRS OH VLY AMID INHERENTLY DIFFICULT TO TIME SHORTWAVES
FOR S-N GRADIENT OF CHC SHRA ACRS CWA. BACKED LLVL FLOW MON-TUE AS
UPR TROF SHARPENS TO ALLOW WARM SECTOR TO PUSH THRU CWA. BEST CHC
FOR STRONG-SVR TSRA PSBL TUE AS STORMS TO BECOME SFC BASED AND
INCRSD DEEP LYR ASCENT FORCING AS UPR LOW CUTSOFF ACRS NRN PLAINS
INTO WRN GRTLKS PER OP GFS/SVRL GEFS MEMBERS AS WELL AS GEM IN
RAPID/PROGRESSIVE PATTERN. AFTER SEVERAL ROUNDS OF SHRA/TSRA
PRECONDITIONING FOR HEIGHTENED FLOOD POTNL THRU NEXT WEEK TO BE
ADDRESSED IN ESF.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...STEINWEDEL
LONG TERM...MURPHY
AVIATION...STEINWEDEL
Hazardous weather outlook, Apr 21, 4:44 AM EDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
444 AM EDT THU APR 21 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-220845-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
444 AM EDT THU APR 21 2011 /344 AM CDT THU APR 21 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY FRIDAY AFTERNOON INTO FRIDAY NIGHT. SOME OF
THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE
GREATEST THREAT FOR SEVERE STORMS IS FRIDAY EVENING ALONG AND
SOUTH OF THE HIGHWAY 30 CORRIDOR IN INDIANA AND NORTHWEST OHIO.

AN EXTENDED PERIOD OF THUNDERSTORM CHANCES CONTINUE SUNDAY THROUGH
WEDNESDAY. THE BEST CHANCE FOR STORMS APPEAR TO BE MONDAY THROUGH
TUESDAY...WITH TUESDAY STORMS POSSIBLY STRONG TO SEVERE. THE RISK OF
FLOODING TO OCCUR NEXT WEEK IS HIGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FRIDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-220845-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
444 AM EDT THU APR 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT ALONG WITH
GUSTY WINDS. AN EXTENDED PERIOD OF ADDITIONAL STORMS CHANCES
CONTINUE SUNDAY THROUGH WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Apr 21, 10:00 AM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1000 AM EDT THU APR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     TSTM WND DMG     3 S LAUD                41.00N  85.45W
04/19/2011                   HUNTINGTON         IN   AMATEUR RADIO

            LARGE BRANCHES DOWN...BARN DAMAGED

&&

EVENT NUMBER IWX1100670

SKIPPER
Local storm report, Apr 21, 10:43 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1043 AM EDT THU APR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     TORNADO          2 NNE ADAMSBORO         40.81N  86.26W
04/19/2011                   CASS               IN   NWS STORM SURVEY

            THE NATIONAL WEATHER SERVICE CONFIRMED A LOW END EF0
            TORNADO IN CASS COUNTY INDIANA. THE TORNADO BRIEFLY
            TOUCHED DOWN 2 MILES NNE OF ADAMSBORO. THE TORNADO HAD
            AN APPROXIMATE PATH WIDTH OF 25 YARDS AND LENGTH OF 50
            YARDS. A BARN WAS COMPLETELY DESTROYED WITH DEBRIS BLOWN
            AND LIFTED ONE EIGHTH OF A MILE TO THE NORTH AND
            NORTHWEST. MAXIMUM WIND SPEEDS WERE DETERMINED TO BE 65
            TO 70 MPH.

&&

EVENT NUMBER IWX1100671

SAW
Local storm report, Apr 21, 10:49 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1049 AM EDT THU APR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TORNADO          1 E TWELVE MILE         40.87N  86.20W
04/19/2011                   CASS               IN   NWS STORM SURVEY

            THE NATIONAL WEATHER SERVICE CONFIRMED A LOW END EF0
            TORNADO IN CASS COUNTY INDIANA. THIS TORNADO BRIEFLY
            TOUCHED DOWN 1 MILE EAST OF TWELVE MILE. THE TORNADO HAD
            AN APPROXIMATE PATH WIDTH OF 25 YARDS AND LENGTH OF 50
            YARDS. A TV ANTENNA NEXT TO A HOUSE WAS COMPLETELY BENT
            TO THE GROUND. A SMALL OUTBUILDNG WAS SHIFTED OFF ITS
            FOUNDATION AND THE ROOF WAS REMOVED AND CARRIED INTO A
            FIELD. MAXIMUM WINDS SPEEDS WERE DETERMINED TO BE 65 TO
            70 MPH.

&&

EVENT NUMBER IWX1100672

SAW
Local storm report, Apr 21, 11:14 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1114 AM EDT THU APR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     3 WNW DUNKIRK           40.77N  86.45W
04/19/2011                   CASS               IN   PUBLIC

            SEVERAL VERY LARGE TREES DOWN...SOME TREES WERE SNAPPED
            IN HALF...OTHERS WERE UPROOTED

&&

EVENT NUMBER IWX1100673

SKIPPER

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 4:56 PM EDTSmall Craft AdvisoryIWX30 hr

Nearby

River Flood Warnings in Indiana, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.